Informa Insights, Marketing & Innovation is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Jeremy Bailenson

KEYNOTE: The Consumer Influence – and Impact – of Virtual Reality

Stanford University

9 am 9:15 am (15 mins)

Main agenda

Welcome, Evan Borak, Senior Vice President, Ipsos Connect

  • Evan Borak - Senior Vice President , Ipsos Connect

9:15 am 10 am (45 mins)

Main agenda

KEYNOTE: The Consumer Influence – and Impact – of Virtual Reality

Virtual reality is powerful – and empowering. The immersive technology can be used to compel people to save more for retirement; help individuals see the benefits of a weight loss program and inspire them to stay the course; teach people how to avoid occupational hazards and adhere to safety protocol. The possibilities are infinite, and Professor Jeremy Bailenson helps organizations of every industry and audience envision the value of virtual reality. It’s no longer a question of if – it’s when, he says, and it will alter how consumers think about, purchase and interact with products and services and the companies behind them. 





  • Jeremy Bailenson - Founding Director of Stanford University’s Virtual Human Interaction Lab, Stanford University

10 am 10:45 am (45 mins)

Main agenda

Connecting the Dots: Research/Analytics to Commerce

A key challenge of research and analytics projects is in connecting the dots with strategy and driving commerce. This session will dig deeper into the key challenges market researchers face in this area and address the tactics Nike is using to get through them.


  • Ahmer Inam - Senior Director of Advanced Analytics, Nike

10:45 am 11 am (15 mins)

Main agenda

Next Generation Breakthrough Technologies Pitches (3-5 mins each)

A series of quick-fire 3-5 minute explorations showcasing revolutionary speakers and remarkable tools. These movers and shakers will give youa rapid pace lay of the land for what the future of technology has in store as it relates to research. Don’t go sorting through 100 page vendor pitch books. Get the scoop on hype vs. reality right here as you explore next gen techniques like:Virtual and augmented reality, mobile research, behavioral research, and more!


11 am 11:30 am (30 mins)

Main agenda

Networking Break

11:30 am 12:15 pm (45 mins)

Main agenda

Tinder-Style Innovation Screening – Hey There Good Lookin’!

Consumers in general and millennials in particular have embraced mobile solutions for nearly every element of their lives. But the research industry has lagged, often trying to adapt traditional mythologies to a mobile environment, as opposed to adopting a mobile-first strategy. This talk will be a case study of a Tinder-style innovation screening methodology and the sophisticated analytics it allows. Using this methodology, we have managed to learn more while asking fewer questions.

  • Janu Lakshmanan - Senior Manager of Consumer Insights and Strategy, Tyson Foods
  • Michael Edwards - Executive Director, Dig Insights

12:15 pm 1 pm (45 mins)

Main agenda

Deeper Insight into Media Measurement, Path-to-Purchase, and Digital Behaviors – A Spotlight on Digital Tracking

The fragmentation of traditional retail and media landscapes sees today’s consumer watching video, listening to music and shopping online, across various on-demand digital platforms. Brands are faced with new challenges to understand ever-changing digital consumer behavior. Toluna’s developed a digital tracking solution that provides new insight into behavior by passively collecting individual traffic in real-time.  We’ll provide you with a sense of what’s now possible, and how brands can tap into new insight to improve their consumer insight programs.

  • Mark Simon - Managing Director, Toluna

1 pm 2 pm (60 mins)

Main agenda

Lunch

2 pm 2:15 pm (15 mins)

Main agenda

The Evolution of Research - Utilizing Social Advertising for Non Incentivised Research

Askem makes market research simpler and more accessible, by solving one of the most challenging parts of online research - getting people to respond. Askem utilizes the most advanced social and digital advertising technologies to enable finding and surveying hyper-targeted audiences fast and cost effectively, all without incentivizing the responders and while keeping responses statistically significant. We give brands control over their market research - from survey creation to getting and analyzing responses. Whether you are a startup or a Fortune500 company, we urge you to question everything and start using Askem today.




  • Ido Bornstein-HaCohen - CEO, Askem

2:15 pm 2:30 pm (15 mins)

Main agenda

Session to be delivered by InfoScout

Session details soo to come.

2:30 pm 3:15 pm (45 mins)

Main agenda

How Technology Will Impact Your Role, and What You Can Do to Protect it

1. How Can You Future-Proof Your Role?

Richard Tanner, Customer Insights Manager, Product Marketing, CareerBuilder


2. How Do You Synthesize Consumer Insights & Analytics? The Quest to Reconcile Attitudes versus Actions

Wendy McGill, Senior Director of Consumer Insights, Arby’s


3. Exploring Innovations in Market Research. How to Effectively Utilize Data.

Sandra Kang, Director of Brand Insights & Digital Marketing, Clorox


4. Re-Defining the Needed Skillset of the Modern Market Researcher

Emily Berg, VP of Research and Insights, Citi


PLUS: 2 additional round tables with Liz Huzarik, SVP Media Research, at Warner Bros and Jana DeLancey, Senior Vice President Global Insights and Analytics, at Mastercard.

  • Richard Tanner - Customer Insights Manager, Product Marketing, CareerBuilder
  • Wendy McGill - Senior Director Of Consumer Insights , Arby's
  • Sandra Kang - Director of Brand Insights & Digital Marketing, Clorox
  • Emily Berg - VP, of Research and Insights, Citi
  • Liz Huzarik - SVP Media Research, Warner Bros
  • Jana DeLancey - Senior Vice President Global Insights and Analytics, Mastercard

3:15 pm 3:45 pm (30 mins)

Main agenda

Networking Break

3:45 pm 4:45 pm (60 mins)

Main agenda

First You See It, Then You Use It.

Customer experience is the accumulation of expectations: customer trip persona, brand, operational segment, and employee attitudes. The alignment of these expectations (or the lack of it) determine delight or disappointment and, in turn, future purchase behaviors. Matt will review 3D data visualization tactics that led to greater precision and action prioritization which contain disappointment and drive brand differentiation and customer loyalty.



  • Matthew Valenti, Ph.D. - Vice President, Guest Experience Intelligence, Formerly Starwood Hotels

4:30 pm 5:30 pm (60 mins)

Main agenda

Obstacles to Opportunity: Changing World of Insights

In emerging markets like India, data quality and availability is usually a big constraint. For a Consumer goods category like ours, most of the consumer data is collected via face to face interviews conducting by knocking door to door in the street. So, it’s really not the market or category one would typically look for leading edge work on leveraging technology. At PepsiCo India, we are looking beyond the obstacles to opportunities that technology presents to transform the world of Insights!




  • Ruchira Jain - VP Market Strategy and Insights, PepsiCo India

5:15 pm 5:30 pm (15 mins)

Main agenda

End of Day